Acute severe peripheral neuropathy due to thiacetazone

Gupta, P.K.; Luniya, A.K.; Gupta, N.K. and Tiwari, M.L. (1984) Acute severe peripheral neuropathy due to thiacetazone. Indian Journal of Tuberculosis, 31 (3). pp. 126-127.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
108 Kb

Abstract

A patient of pulmonary tuberculosis developed acute peripheral neuropathy within fifteen minutes of starting chemotherapy. Subsequently, thiacetazone was found to be the offending drug.

EPrint Type:Article
Uncontrolled Keywords:Peripheral Neuropathy, Pulmonary Tuberculosis, Thiacetazone, Chemotherapy, Isoniazid
Subjects:Organic Chemicals > Hydrazines > Isoniazid
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
Nervous System Diseases > Neuromuscular Diseases > Peripheral Nervous System Diseases
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
ID Code:2783
Deposited By:Mrs Naina Pandita
Deposited On:01 April 2008

Archive Staff Only: edit this record